A method for an approximate solution of Laplace's equation
Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 455-458
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_3_a0,
author = {N. S. Bakhvalov},
title = {A method for an approximate solution of {Laplace's} equation},
journal = {Doklady Akademii Nauk},
pages = {455--458},
year = {1957},
volume = {114},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a0/}
}
N. S. Bakhvalov. A method for an approximate solution of Laplace's equation. Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 455-458. http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a0/